# SDR DALA2024091008907

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION SHEAR TIE LOCATED FR30 BTW STR41R TO STR40R IN FWD CARGO COM PARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED FR30 BTW STR41R TO STR40R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11-801 AND SRM 51-72-11-911. (0548014)
